| Model Number |
430504 |
| Medical Device Problem Code |
Difficult or Delayed Positioning (1157)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/16/2020
Type of Reportable Event
Malfunction
Event or Problem Description
A pulsar-18 t3 stent system was chosen for treatment.The stent could not be released.
Additional Manufacturer Narrative
On 8-apr-2020 - lot number was incorrect on first submission.Correct number is 10196169.
Additional Manufacturer Narrative
(b)(6) 2020 - lot number was incorrect on first submission.Correct number is 10196169.The returned instrument was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation revealed that the retractable shaft has separated from the bushing which is connected to the pull-wire being intended to release the stent.This most likely occurred during intervention when it was attempted to release the stent.Microscopic inspection revealed a rather small amount of remaining glue on the outside of the retractable shaft and on the inside of the bushing.This finding indicates that that the root cause for the complaint event is most likely related to the manufacturing process of a subassembly manufactured by a supplier.The retractable shaft has been retracted by about 8.5 mm.The distal end of the stent is visible.The stent has not been released.To prevent recurrence the respective internal departments were informed about this case and we are reviewing our quality systems processes.The supplier of the affected subassembly was informed about the complaint.